Some remarks on adaptive stabilization of infinite-dimensional systems

Share/Save/Bookmark

Logemann, Hartmut and Zwart, Hans (1991) Some remarks on adaptive stabilization of infinite-dimensional systems. Systems & Control Letters, 16 (3). pp. 199-207. ISSN 0167-6911

[img]PDF
556Kb
Abstract:It is the purpose of this note to show that a first-order adaptive controller stabilizes a large class of infinite-dimensional systems described by strongly continous semigroups. It is assumed that the plant is minimum-phase and has invertible high-frequency gain. Knowledge of the sign of the high-frequency gain is not required.
Item Type:Article
Copyright:© 1991 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/72963
Official URL:http://dx.doi.org/10.1016/0167-6911(91)90049-K
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page